Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Too much Bach rescue remedy for stress, stomach upset, vomitting, was told no side effects. Advice?

Hello, I had recently have taken to much of Bach rescue remedy about 4 days ago (mainly because i thought take more to reduce more stress but looks like i was wrong) and since then I have ended up with lower stomach cramping stomach upsets and vomiting up stomach bio each day also sweating out at night also,the site for bach rescue remedy says there s no side effects but how can this be unless i have picked up a virus maybe but i have not been out and about and that s the only thing i have subjected my stomach to. any help or advice what so ever would be appreciated thank you
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  599
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Bach's rescue remedy contains small amounts of flower material in a 50:50 solution of brandy and water. There is no scientific evidence for its efficacy and in fact, multiple systematic clinical trials have proven them to be no more effective than a placebo. Since you have had excessive amounts of this tonic, it is possible that you could have had a stomach irritation due to the substances in it or the alcohol in it. Please see a doctor for further evaluation and treatment.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor